# SDR QXEA2010033000201

- Difficulty date: March 26, 2010
- Submitted: March 30, 2010
- Operation: Air carrier
- Aircraft: N611QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10041
- Aircraft time: 20,916 hours, 15,342 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670316342
- Condition: Corroded
- Location: Bs 295-333 S26r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON STR 26R BETWEEN FUSELAGE STA 295-333.  REMOVED RIVETS TO GAIN ACCESS. BLENDED AREA 6" LONG.  MATERIAL REMOVED .027" AREA ALLOWED NO DAMAGE IAW SRM 53-21-03-101-007-A01.  DATA SENT TO MFG FOR STRINGER SPLICE IAW REO 670-53-21-550. SPLICED IN NEW STRINGER. PRIMED, PAINTED AND INSTALLED FASTENERS.
